# SDR BN5A20142190001

- Difficulty date: February 17, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N250MB
- Make and model: Braero BAE125800A
- Aircraft serial: 257237
- Aircraft time: 5,905 hours, 4,944 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 20496200A
- Condition: Weak
- Location: Bleed Air Sys
- Part time: 5,905 hours, 4,944 cycles
- Component: Bleed Air Valve
- Component part number: 3212921
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED REAR BAY OVERHEAT AT FL 250.  TROUBLESHOOTING FOUND BLEED AIR LEAK AT LT BLEED AIR VLV & LT NON-RETURN VLV.  REMOVED LT BLEED AIR SOV & LT NON-RETURN VLV.  REPLACE DEFECTIVE SEALS WITH NEW PN 20496-200A, 6-464-1PAR & HTE580-3060-112A & REINSTALLED BLEED AIR VLV & NON-RETURN IAW HS125-800 MM 21-10-25. PERFORMED ENGINE OPERATION CHECK & NO LEAKS NOTED.
